# SDR YENA2025032600324

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 66,747 hours, 23,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 902855
- Condition: Failed
- Location: Zone 200
- Part time: 7,173 hours, 2,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#714, FLL-HPN.' WITH NO POWER ON AIRCRAFT GPU AND APU OFF, AND EMER LIGHT SWITCH IN THE ON OR AM POSITION, CABIN EMER. LIGHTS DOES NOT COME ON; REMOVED AND REPLACED 10WL EPSU AND BATT PACK IAW AMM 33-51-38 REF LP 4245975-2 (REMOVED AND REPLACED 11WL EPSU & BATT PACK IAW AMM 33-51-58. ALL CHECKS NORMAL OK FOR CONT SVC.), 4245976 1 (REMOVED AND REPLACED 12WL EPSU AND BATTERY PACK IAW AMM 33-51-38 ALL CHECKS NORMAL OK FOR CONT SVC) & 2 (REMOVED AND REPLACED 13WL EPSU AND BATTERY PACK IAW AMM 33-51-38. ALL CHECKS NORMAL OK FOR CONT SVC) FOR REMOVAL AND REPLACEMENT OF 11WL, 12WL & 13WL. ALL CHECKS GOOD PER 33-51-38, EMERGENCY LIGHTS OPERATE NORMALLY W/O A/C PWR AND WITH PWR OK FOR CONT SVC,'
